# SDR ZZDA2011216

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER WILL NOT TEST EMERGENCY EXTERNAL LIGHTS WILL NOT SHUT OFF.  REMOVED AND REPLACED AFT CARGO BATTERY ASSY.  OPS CHECKS NORMAL IAW 717 AMM 33-51.  P/N OFF/ON 60-1177-9 S/N OFF 2797 ON 2899.
